MAUDE Adverse Event Report: INSET¿; INSET I 60/6 BLUE

INSET¿; INSET I 60/6 BLUE
Lot Number UNKNOWN
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(4) event occurred in united states.The patient's mother stated that the infusion set had bent cannula and was hospitalized due to diabetic ketoacidosis.The patient reported signs and symptoms of vomiting, nausea and was grouchy.The patient's blood glucose level was 500 mg/dl with large ketones.The patient received intravenous fluids, insulin drop, calcium drops and some unspecified intravenous drop as corrective treatment.The patient was hospitalized for two days.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
INSET¿
Common Device Name
INSET I 60/6 BLUE
MDR Report Key8154361
Report Number3003442380-2018-00108
Device Sequence Number19248637
Product Code FPA
UDI-Device Identifier05705244006836
UDI-Public05705244006836
Combination Product (Y/N)N
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2018
Initial Report FDA Received Date12/12/2018
Patient Sequence Number1